I’m having a problem with my medication. I’ve was put on an antipsychotic for my paranoid thinking and hallucinations, but I don’t feel it’s right.
Before I used to see and hear a person I know in real life and now on the medication I can’t see/hear them anymore and I feel guilty, like I disappointed them by taking the pills. I’ve been rethinking all of this and now I feel as though the “hallucinations” and “paranoia” were actually misunderstandings of them trying to contact me to a medium only I can see/hear/feel. That both of us actually have a deep and secret connection to one another and we can’t fully understand it.
I feel like the medication is damaging my brain by suppressing my psychic abilities and i’m really worried I won’t be able to have the visions anymore. It causes me so much distress that i’m planning to quit the medication cold turkey… Do you think think that’s a good idea? Should I tell my doctor about these thoughts? Please give me your thoughts on the situation. Thank you in advance!
It is unwise to stop psychoactive medications “cold turkey.” That’s because there could be negative and dangerous side effects. It might also worsen your symptoms.
Yes, you should tell your doctor about your thoughts and concerns. Your feedback helps them to know what adjustments may be necessary.
As soon as possible, contact your physician and report your concerns. They may adjust your medication. Be certain to tell them that you are considering stopping your medication. They will assist you in doing so safely, so that you avoid any problems that may occur from stopping abruptly. I hope that you soon feel better. Write again if you have additional questions. Please take care and stay safe.
Dr. Kristina Randle